# SDR 95FDEA00481

- Difficulty date: April 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N155FE
- Make and model: Boeing 727-25
- Aircraft serial: 18288
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1505100246
- Condition: Corroded
- Location: Bs 312
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (72C235-02) ON 312 FLOORBEAM WL 208 LBL 3, 23 AND 48.  CORROSION FOUND BEYOND LIMITS.  REPLACED FLOORBEAM BS 312 WL 208 RBL 4.5 TO LBL 55 PER EA 7-5310-24463.
